# SDR QXEA2016043000285

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 35,931 hours, 37,529 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, RUDDER APPEARED TO STICK MOMENTARILY THEN RELEASED.  CHECKED FOR OBJECTS BEHIND BOTH SETS OF RUDDER PEDALS, NOTHING OBSERVED.  RUDDER APPEARED TO FUNCTION NORMALLY DURING REMAINDER OF FLIGHT.  ACCOMPLISHED RUDDER CHECK AFTER LANDING WITH NO ISSUES NOTED FROM EITHER CAPTAIN OR F/O SIDE.  INSPECTED CAPTAIN AND F/O RUDDER PEDALS FOR SIGNS OF BINDING.  PERFORMED GROUND VISUAL INSPECTION, FOUND LOOSE WIRE BUNDLE IN THE F/O RUDDER PEDAL.  SECURED WIRE BUNDLE IAW AMM TASK 20-30-26-910-803, STANDARD MAINTENANCE PRACTICES FOR ELECTRICAL WIRING.  NO OTHER DEFECTS NOTED.  PERFORMED OPS TEST OF THE RUDDER CONTROL SYS IAW AMM TASK 27-20-00-710-802, OPS CHECK GOOD.  ACFT IS OK FOR RETURN TO SERVICE.
